# SDR AALA202412180505

- Difficulty date: December 8, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 67,260 hours, 28,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK IN PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL LOCATED BETWEEN STA 312 TO STA 328, AT LBL 51. REPLACED INTERCOSTAL PER AARD  51-00-05-1.
